Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

alex419

Veteran Member
  • Total Reviews

    0
  • Content Count

    71
  • Joined

  • Last visited

Community Reputation

0 Neutral

About alex419

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Arizona
  1. Can't speak for everyone, but I feel like my strength gains were somewhat limited on tane. Your body needs rest to rebuild after training, but the immune system and your body in general are focused on the tane that's in your body, and as such it's taking too much of a beating to repair properly. Just my experience, everyone responds differently.
  2. I never even thought of checking them for an expiration date. Good call. The Differin expires 11/09 and the RAM says SEP 09, which is kind of odd since I got the Differin way before the RAM. I'll look into the AHA, but if possible I'd like to stick with one product and keep the routine as simple as possible. Before this I was just cleansing and moisturizing twice a day. I started the Retin-A yesterday, actually. Not sure why I chose it over the Differin considering I have less of it. We'll s
  3. I finished tane at the end of last October, and things have been going great. Unfortunately, lately my skin has lost its smooth texture, and small little bumps have been coming up. It just hasn't been feeling "right," either. Hard to describe but my skin just felt right on and, for a while, after tane. Nothing major as of yet, but as you can probably tell I'm freaking out a little bit. I don't have the money to go to a derm right now, however I do have a full tube of Differin and about half a tu
  4. Some derms say jojoba oil is comedogenic? maybe they didn't cover it during their schooling but you'd think they'd be continuing research for their patients after becoming dermatologists, instead of assuming that since it has "oil" in it it's bad to use.
  5. It's fine. Ibuprofen isn't like acetaminophen. it doesn't put stress on your liver iirc.
  6. I'm on my sixth month and have been exercising/working out regularly and my blood tests have been fine. For some people this affects liver enzymes (I think, correct me here), but even one time shouldn't really mess up your blood test.
  7. I wouldn't use any products that don't specify if they're noncomedogenic, even if you're off tane. Hmm...try using a foamy cleanser like Cetaphil, maybe? Or use an electric shaver.
  8. Except if you let your skin dry out like that, it'll no doubt get really irritated, which could make you break out even more. Scarring is also more likely, and (from my experience) your skin doesn't heal as well when it's not moisturized. I agree that some so-called acne products really cause acne, but that doesn't mean you shouldn't moisturize. You just need to shop around and find what product works for you, as frustrating as that may be (which it definitely is).
  9. You can drink whilst on the drug No no no. The pamphlet, doctors, and everything else should tell you not to drink while on tane because you're making your liver work that much harder to get rid of all the toxins you're putting in your body. Some people have had alcohol on tane and turned out ok, but the alcohol warning had to have come from other people's cases to begin with that didn't turn out so ok. As for the TC, I think tane takes about a month to completely exit your system (someone
  10. I do and haven't heard anything about why you shouldn't. My flax has 11g of fat per serving which makes it a good source of fat to take with tane.
  11. Why did your insurance drop you? That sucks.
  12. They all have to have the same active ingredient (isotretinoin) within a small range of each other (don't know the percentage though). So they're pretty much the same. Only difference is that some have different inactive ingredients/fillers, so if you're allergy prone you might want to check out exactly what each is made of.
  13. I don't know if there any multivitamins out there without vitamin A. But if you want to take others separately, I'd definitely recommend C and E. Both are just generally good for your immune system and healing process (which might slow down on tane). Some people take zinc, which I'm guessing is for inflammation (maybe from the IB). If you're feeling low on energy while on it, consider taking a B complex too.
  14. I thought topical isotretinoin would just be Retin-A but...I guess not?
×